# SDR AALA201708119024

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 57,990 hours, 15,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  SECURED THE LIGHT IAW SRM 33-51-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
